# SDR VNAA0802012

- Difficulty date: February 17, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 7,818 hours, 7,720 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOUD SQUEAL AFTER TAKEOFF.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE EXTERNAL GROUND POWER DOOR OPEN.  MAINTENANCE SECURED DOOR CLOSED AND FOUND NO DEFECTS OR DAMAGE.  AIRCRAFT WAS RELEASED FOR SERVICE.
